# SDR LCQ05

- Difficulty date: January 5, 2002
- Submitted: January 5, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6521631144
- Part serial: BN138
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FWD FLAP T/E WEDGE COMPOSITE HAS DELAMINATION AND 17 FT 2 INCHES OF THE SECTION OF WEDGE MISSING AND 42 INCHES OF HONEYCOMB REMAINING.
